MathSciNet Relay Station
MathSciNet bibliographic data
MR1357043 (97b:14058) 14N10 (14H20 14H45)
Wall, C. T. C. Highly singular quintic curves. Math. Proc. Cambridge Philos. Soc. 119 (1996), no. 2, 257–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement